MAUDE Adverse Event Report: HOLOGIC, INC. BIOZORB; MARKER RADIOGRAPHIC IMPLANTABLE

HOLOGIC, INC. BIOZORB; MARKER RADIOGRAPHIC IMPLANTABLE
Model Number F0303
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Breast Discomfort/Pain (4504)
Date of Event 08/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Hologic has received correspondence arising from litigation.The litigation alleges that a 53-year-old patient was implanted on (b)(6) 2024 with a biozorb marker following a surgical procedure for a right breast lumpectomy.On (b)(6) 2025 patient presented with concerns related to the right breast tissue pain asking to be evaluated for infection.Patient endorsed presence of right breast pain since (b)(6) 2024.On (b)(6) 2025 the patient underwent a surgical intervention for biozorb removal.The implant was found partially absorbed, and in 2 separate pieces which were removed from the surrounding breast tissue.No other relevant information was provided.This report is being submitted pursuant to 21 cfr part 803 based on information made available to hologic through litigation.Consistent with 21 cfr 803.16, the submission of this report is not intended, and shall not be construed, as an admission, acknowledgment, or confirmation by hologic that the device caused or contributed to the reportable event.
 
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot number.The device was released meeting all qa specifications.This report is being submitted pursuant to 21 cfr part 803 based on information made available to hologic through litigation.Consistent with 21 cfr 803.16, the submission of this report is not intended, and shall not be construed, as an admission, acknowledgment, or confirmation by hologic that the device caused or contributed to the reportable event.

Brand Name
BIOZORB
Common Device Name
MARKER RADIOGRAPHIC IMPLANTABLE
Manufacturer (Section D)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer Contact
dara smithers
600 technology drive
newark, DE 19702
MDR Report Key25271156
Report Number1222780-2026-00328
Device Sequence Number13057864
Product Code NEU
UDI-Device Identifier15420045514003
UDI-Public(01)15420045514003(17)260119(10)23H03RA
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K143484
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 08/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/19/2026
Device Model NumberF0303
Device Catalogue NumberF0303
Device Lot Number23H03RA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2026
Supplement Date Received by Manufacturer08/03/2026
Initial Report FDA Received Date05/25/2026
Supplement Report FDA Received Date08/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age53 YR
Patient SexUnknown